# SDR REXA2022091402079

- Difficulty date: June 17, 2022
- Submitted: September 14, 2022
- Operation: Air carrier
- Aircraft: N390CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10106
- Aircraft time: 41,465 hours, 32,196 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stringer
- Part number: SH670316311
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 18R IS CORRODED BETWEEN FS.280 TO FS295	BLENDED OUT CORROSION AND INSTALLED REINFORCEMENT STRAP IAW  ENDEAVOR AIR EA CRJ753-14166
